# SDR GTIA2024071538234

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 31,626 hours, 14,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA FLASH LIGHT INOPERATIVE ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R CA FLASHLIGHT IAW CMM 25-60-21. OPS CHECK GOOD. THIS CLEARS DMI #3417075-1. PLACARD REMOVED MOC NOTIFIED.
